H’Michane, J. and El Kaddouri, A. and Bouras, K. and Moussa, M. (2016) On the class of limited operators. Acta Mathematica Universitatis Comenianae, 85 (2). pp. 191-196.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We introduce the classes of weak* Dunford-Pettis and order limited operators and characterize Banach lattices on which order limited and weak* Dunford-Pettis operators coincide with those of limited operators. © 2016, Univerzita Komenskeho. All rights reserved.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4017

Actions (login required)

View Item View Item